# SDR JJBA20250505075

- Difficulty date: April 30, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 39,411 hours, 27,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7137216502
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON CEILING FWD AT ROW 18 IS INOPERATIVE. REMOVED AND REPLACED EMERGENCY EXIT SIGN. OPS CHECK SAT
